[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Loss of Hypo Awareness - Novorapid/Humalog

>I am hearing from various people (here and elsewhere) that Novorapid causes
>a loss of hypo symptoms compared to Humalog.
>What is the position on this? Is there any concensus, or research?

I've not heard this, Julian. But anything could be true. And you can be
sure that a lot of dirty rumour will follow. Latest unsourced rumour I
heard was that Lantus/Glargine causes death. How can one substatiate or
rebuff such rumours?

A lot of people find that human insulin causes a loss of hypo symptoms,
which return when they use animal insulin. The response of the major
insulin companies (Lily and Novo) has been to withdraw animal insulins from
the market - they can no longer be bought in the US, which I find
absolutely scandalous. Thankfully animal insulin continue to be available
in the UK for the moment. Read more about it at



mailto:email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml